A note on compact almost K\"ahler locally symmetric spaces
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 197-200
https://doi.org/10.4134/CKMS.2012.27.1.197
Printed March 1, 2012
Jaeman Kim
Kangwon National University
Abstract : Concerning the integrability of almost K\"ahler manifolds, we prove that a compact almost K\"ahler locally symmetric space is K\"ahler if the length of the star Ricci tensor is not smaller than that of the Ricci tensor.
Keywords : integrability of almost K\"ahler manifoldsmanifolds, compact almost K\"ahler locally symmetric space, K\"ahler, the length of the star Ricci tensor, the length of the Ricci tensor
MSC numbers : 53A30, 53B35, 53C25, 53C55, 53C56
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd